MURAL - Maynooth University Research Archive Library

    A hamiltonian formalism for bosonic membranes

    Dolan, Brian P. (1990) A hamiltonian formalism for bosonic membranes. Zeitschrift für Physik C : Particles and Fields, 46 (2). pp. 317-322. ISSN 1431-5858

    Download (438kB) | Preview

    Share your research

    Twitter Facebook LinkedIn GooglePlus Email more...

    Add this article to your Mendeley library


    An action for bosonic membranes, which has no cosmological constant, is studied. The Hamiltonian formalism is developed, with a view to quantisation, using Dirac's method for constrained systems. The commutators of the independent canonical variables are evaluated in a co-ordinate gauge, at least to lowest order in ħ.

    Item Type: Article
    Additional Information: Cire as: Dolan, B.P. Z. Phys. C - Particles and Fields (1990) 46: 317.
    Keywords: hamiltonian formalism; bosonic membranes;
    Academic Unit: Faculty of Science and Engineering > Mathematical Physics
    Item ID: 10519
    Identification Number:
    Depositing User: Dr. Brian Dolan
    Date Deposited: 20 Feb 2019 14:55
    Journal or Publication Title: Zeitschrift für Physik C : Particles and Fields
    Publisher: Springer-Verlag
    Refereed: Yes
    Use Licence: This item is available under a Creative Commons Attribution Non Commercial Share Alike Licence (CC BY-NC-SA). Details of this licence are available here

    Repository Staff Only(login required)

    View Item Item control page


    Downloads per month over past year

    Origin of downloads